# SDR UPS803623

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Dome
- Part number: 97537513
- Condition: Cracked
- Location: Fs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CRACKED AFT PRESSURE BULKHEAD DOME FS 683, LONG 31L TO 30L.  REPAIRED IAW EO DC8-5310-7080-A.
